# SDR SWAA2022022173398

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737*
- Aircraft serial: 33869
- Aircraft time: 58,216 hours, 34,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE NEEDLE IN THE RED AFT SERVICE DOOR SLIDE IN THE RED / [01] R$RR AFT SERVICE DOOR SLIDE PER MM 25-66-01
